# SDR CALA2018071101601

- Difficulty date: June 30, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5311225520100
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR LATCH SPRING CORRODED. REMOVED AND REPLACED R1 DOOR AFT GIRT FITTING LATCH SPRING IAW AMM 52-13-31-400-003.
